# SDR DALA2022051303336

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 570 hours, 71 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 DOOR 3L CHECK DOOR PRESSURE ON FAP. CORRECTIVE ACTION: LEAK CHECK AND SERVICED IAW A330 AMM 52-10. NO LEAKS FOUND. SERVICED TO CURRECT PRESSSURE. VERIFIED DOOR DAMPER RE-ARM OK AND SAFTY PIN REMOVED. (8868200)
